Zoomed Image
  • Panadol Extra Tablets 100's
  • Panadol Extra Tablets 100's

Panadol Extra Tablets 100's

kes640
Description
Panadol Extra contains Paracetamol 500mg and Caffeine 65mg. A mild analgesic and antipyretic formulated to give extra pain relief. The tablets are recommended for the treatment of most painful and febrile conditions, headache, including migraine, backache, toothache, rheumatic pain and dysmenorrhoea, and the relief of the symptoms of colds
Ingredients
paracetamol
Caffeine
How to use
Adults and children aged 16 years and over:Two tablets up to four times daily. The dose should not be repeated more frequently than every 4 hours. Do not exceed 8 tablets in 24 hours.
Children aged 12-15 years: One tablet up to four times daily. The dose should not be repeated more frequently than every 4 hours. Do not exceed 4 tablets in 24 hours.